Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On commutators and Jacobi matrices


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 7 (1956), 1026-1030
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082082-6
MathSciNet review: 0082082
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 35-40. MR 0032944 (11:371c)
  • [2] P. R. Halmos, Commutators of operators, Amer. J. Math. vol. 74 (1952) pp. 237-240. MR 0045310 (13:563b)
  • [3] -, Commutators of operators, II, ibid. vol. 76 (1954) pp. 191-198. MR 0059484 (15:538d)
  • [4] C. R. Putnam, On commutators of bounded matrices, ibid. vol. 73 (1951) pp. 127-131. MR 0041357 (12:836d)
  • [5] -, On normal operators in Hilbert space, ibid. vol. 73 (1951) pp. 357-362. MR 0040585 (12:717f)
  • [6] F. Rellich, Der Eindeutigkeitssatz für die Lösungen quantenmechanische Vertauschungsrelationen, Göttinger Nachrichten, 1946, pp. 107-115. MR 0022310 (9:192a)
  • [7] H. Wielandt, Ueber die Unbeschränkheit der Operatoren der Quantenmechanik, Math. Ann. vol. 121 (1949) p. 21. MR 0030701 (11:38g)
  • [8] A. Wintner, Spektraltheorie der unendlichen Matrizen, Leipzig, 1929.
  • [9] -, The unboundedness of quantum-mechanical matrices, Physical Review vol. 71 (1947) pp. 738-739. MR 0020724 (8:589c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082082-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society